IJPAM: Volume 106, No. 4 (2016)

HOMOMORPHISM IN $t$-$Q$-INTUITIONISTIC
$L$-FUZZY SUB RINGS

Mourad Oqla Massa'deh$^1$, Tariq Al-Hawary$^2$
$^{1,2}$Department of Applied Science
Ajloun College
Al-Balqa Applied University
Ajloun, 26816, JORDAN


Abstract. In this paper, the notion of $t$-$Q$-intuitionistic $L$-fuzzy sub rings (normal sub rings and ideals) are defined and the homomorphic behavior of $t$ - $Q$ -intuitionistic $L$-fuzzy sub rings (normal sub rings and ideals) and inverse images has been obtained. Some new results are obtained based on this notion.

Received: December 16, 2015

AMS Subject Classification: 30C45

Key Words and Phrases: $t$-$Q$-intuitionistic $L$-fuzzy subset, $t$-$Q$-intuitionistic $L$-fuzzy sub rings, $t$-$Q$-intuitionistic $L$-fuzzy normal sub ring, $t$-$Q$-intuitionistic $L$-fuzzy left (right) ideals, homomorphism

Download paper from here.




DOI: 10.12732/ijpam.v106i4.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 4
Pages: 1115 - 1126


$t$-$Q$-INTUITIONISTIC $L$-FUZZY SUB RINGS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).